# SDR CNQR2012052286315

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 4,650 hours
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 696040623
- Condition: Binding
- Location: Control Column
- Part time: 4,650 hours, 3,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, IT WAS DISCOVERED THAT THE ELEVATOR TORQUE TUBE, CONNECTED TO THE CONTROL COLUMNS, IS IMPACTING AND BINDING AGAINST A STRINGER AT FS 125.80, LOCATED BELOW THE PEDESTAL IN THE COCKPIT.
